CSpace
Hyperbolic conformal geometry with Clifford algebra
Li, HB
2001
Source PublicationINTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
ISSN0020-7748
Volume40Issue:1Pages:81-93
AbstractIn this paper, we study hyperbolic conformal geometry following a Clifford algebraic approach. Similar to embedding an affine space into a one-dimensional higher linear space, we embed the hyperboloid model of the hyperbolic n-space in R-n,R-1 into R-n+1,R-1. The model is convenient for the study of hyperbolic conformal properties. Besides investigating various properties of the model, we also study conformal transformations using their versor representations.
Language英语
WOS Research AreaPhysics
WOS SubjectPhysics, Multidisciplinary
WOS IDWOS:000167822800007
PublisherKLUWER ACADEMIC/PLENUM PUBL
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16349
Collection中国科学院数学与系统科学研究院
AffiliationAcad Math & Syst Sci, Acad Sinica, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Li, HB. Hyperbolic conformal geometry with Clifford algebra[J]. INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS,2001,40(1):81-93.
APA Li, HB.(2001).Hyperbolic conformal geometry with Clifford algebra.INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS,40(1),81-93.
MLA Li, HB."Hyperbolic conformal geometry with Clifford algebra".INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS 40.1(2001):81-93.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, HB]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, HB]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, HB]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.